Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I have had a headache for a month and they are now turning to migraines.

In a weeks period, I have only gotten 24hrs of sleep total. I have had a headache for a month and they are now turning to migraines. I have also sudden weakness in all my limbs , and am vomiting mixtures of blood . I am a male, and 15 years of age.
Asked On : Mon, 24 Jan 2011
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to HCM!

your question reflects that you are young male, having headaches from 1 month, and they are now becoming migraneous, you can't sleep ( but reason not mentioned, guess that it is due to headache..) , there is complain of sudden weakness in body on and off and vomiting have blood in it.

I think that you should see a doctor, it is necessary that you are examined throughly, from your blood pressure to some blood investigations. The headaches and limb weakness, and blood invomitings can be raleted to high BP. You are only 15 years, so it is not a very common finding but there are cases of high BP at this age too.
there is less possibility that it is just migraine, as it is very rare that migraneous headache is associated with bloody in vomitus.

Had I been treating you, I would also like to get a MRI Brain done to rule out any organic factor..

You will get good relief with medicines. Hope the reply is helpful. please ask if you have any more queries
Dr. Manisha Gopal
Answered: Thu, 21 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor